CureZone   Log On   Join
Re: Who on this forum can attribute antibiotic or steroid use to their Candidiasis?
 
Penelope101 Views: 1,368
Published: 8 years ago
 
This is a reply to # 2,030,960

Re: Who on this forum can attribute antibiotic or steroid use to their Candidiasis?


For many years I had recurring sinusitus and was given Amoxacillin or Zithromax at least twice a year. I got a Candida infection something fierce and it took years to figure out it was Candida. Odd thing is, after taking anti-candida herbs, quad action digestive enzymes and watching my diet the Candida was cleared and my sinusitus disappeared as well. I know it sounds weird. Maybe I had somewhat of a Candida condition before the first bout of sinusitus and then the many courses of Antibiotics made it progressively worse? Maybe the Candida was causing the sinusitus?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

4.031 sec, (1)